# SDR AALA201912119018

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 8,940 hours, 3,422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Inoperative
- Location: R4 Assist Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR ASSIST BOTTLE PRESSURE ZERO. REPLACED DIAPHRAM IN R4 DOOR ASSIST BOTTLE AND REFILLED BOTTLE PER AMM 52-10-00.
